Journal article icon

Journal article

High-velocity features: A ubiquitous property of Type Ia supernovae

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1086/429874

Authors


Journal:
ASTROPHYSICAL JOURNAL
Volume:
623
Issue:
1
Pages:
L37-L40
Publication date:
2005-04-10
DOI:
EISSN:
1538-4357
ISSN:
0004-637X
Source identifiers:
24800
Keywords:
Pubs id:
pubs:24800
UUID:
uuid:9ca51895-850f-4688-afaf-73d98b1d4635
Local pid:
pubs:24800
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP